Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

How to cure hypoplastic uterus through homeopathy and ayurvedic medicines?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1280 Questions
what is hypoplastic uterus ? how it is cured? medicines in homeopathy or ayurvedic .please tell the name of medicines.
Posted Wed, 4 Dec 2013 in General Health
Answered by Dr. Alekhya 1 hour later
Brief Answer: Ayurvedic might/not help hypoplastic uterus. Detailed Answer: Hello, I have gone through your query and understood your concern. Hypoplastic uterus means small uterus. It occurs because of partial development either from birth or during the puberty. Allopathic medicine uses hormone replacement therapy. The results will be slow and mostly effective as soon as it is diagnosed. Homeopathic medicine like Calc Carb 200 once a day for 7 days on alternate days and Sac-lac which will increase blood flow and nutrition would help; but it needs to be followed up with a regular doctor for accurate and specific changes in the treatment. I would also suggest this patient to consult a reproductive endocrinologist. Hope it helped you. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor